Hail, Knox
- When
- June 10, 6:23 AM CST to 6:28 AM CST
- Where
- Knox County, 1 mi N of Colony
- Measured
- 0.88 in hail
- Reported by
- Trained Spotter
- Coordinates
- 40.264, -91.980
Isolated storms developed over northeast Missouri during the morning hours of June 10th.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS LSX wrote it up.
Isolated storms developed over northeast Missouri during the morning hours of June 10th.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before the first event at Jun 10, 5:47 AM CST, 36 minutes earlier.
AREA FORECAST DISCUSSION...UPDATED AVIATION NATIONAL WEATHER SERVICE ST LOUIS MO 647 AM CDT TUE JUN 10 2008 .DISCUSSION... /456 AM CDT TUE JUN 10 2008/ SCT SHRA/TSRA MOVG E-NE OF THE CWA ATTM AS VORT MAX CURRENTLY LOCATED NR STL CONTS MOVG EWD. HI LVL CLOUDINESS ALSO ADVCTG E-SE OF THE CWA AHD OF SHRTWV TROF. LOW LVL STRATUS CLOUDS LINGER THOUGH ACRS MUCH OF THE CWA...WITH FOG IN CNTRL MO...DENSE IN COU AND MYJ. THIS STRATUS AND FOG SHOULD DISSIPATE QUITE RAPIDLY THIS MRNG WITH SUBSIDENCE DUE TO WK SFC RDG ACRS THE CWA. WILL FCST MAX TEMPS TDA ABV PERSISTANCE WITH PLENTY OF SOLAR INSOLATION LTR THIS MRNG AND AFTN. IT SHOULD BE FAIRLY COOL TGT...ESPECIALLY OVER THE E-SERN PTN OF THE CWA WITH A MOSTLY CLR SKY AND SFC DWPTS ONLY IN THE UPR 50S TO LWR 60S. WRMR TEMPS WILL OCCUR ON WED WITH RISING MID-UPR LVL HEIGHTS OVER THE CNTRL US...AND STRENGTHENING SLY LOW LVL WNDS ACRS THE CWA WITH SFC/850 MB RDG E OF THE CWA. CONVECTION SHOULD REMAIN N-NW OF THE CWA THRU WED NGT. SHRA/TSRA MAY EVENTUALLY MAKE IT INTO THE NWRN PTN OF THE CWA ON THU WITH CONTD MOISTENING OF THE LOW LVLS AND CONTD LOW LVL WAA. A WK CDFNT/SFC TROF WILL ALSO BE APPROACHING THE CWA FM THE NW. A BETTER CHC OF PCPN SHOULD OCCUR THU NGT AND FRI AS WK SHRTWVS MOVE THRU THE REGION AHD OF A MID-UPR LVL TROF MOVG SLOWLY EWD THRU THE NRN PLAINS...AND AS THE WK CDFNT MOVES SEWD THRU THE CWA SUPPLYING AT LEAST WK LOW LVL MOISTURE CNVG IN A HUMID AND UNSTABLE ENVIRONMENT. GKS && .AVIATION... /646 AM CDT TUE JUN 10 2008/ FOR THE 12Z TAFS... LIFR CONDITIONS PERSIST ACROSS PORTIONS OF CENTRAL MO AND WEST CENTRAL IL EARLY THIS MORNING. EXPECT THE FOG TO LIFT BY MID MORNING AT KUIN AND KCOU WITH VFR CONDITIONS THEN FORECAST THROUGH 12Z WEDNESDAY. CELINGS AROUND 1 THOUSAND FEET WERE LOCATED ACROSS EAST CENTRAL MO. EXPECT CONDITIONS TO IMPROVE AT KSTL AND KSUS TO VFR BY MID MORNING WITH DAYTIME HEATING. TPS && .LSX WATCHES/WARNINGS/ADVISORIES... MO...NONE. IL...NONE. && WFO LSX
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 551 AM CDT TUE JUN 10 2008 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-035- 036-052-060>065-073>075-084-085-099-111100- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS- SHELBY-MARION-RALLS-PIKE-LINCOLN-WARREN-ST. CHARLES-FRANKLIN- ST. LOUIS-ST. LOUIS CITY-JEFFERSON-WASHINGTON-ST. FRANCOIS- STE. GENEVIEVE-IRON-MADISON-REYNOLDS- 551 AM CDT TUE JUN 10 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ILLINOIS...SOUTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST CENTRAL MISSOURI...NORTHEAST MISSOURI AND SOUTHEAST MISSOURI. .DAY ONE...TODAY AND TONIGHT MODERATE RIVER FLOODING IS OCCURRING ALONG PARTS OF THE MISSISSIPPI RIVER. SEE THE APPROPRIATE FLOOD STATEMENT FOR SPECIFIC DETAILS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THERE IS A CHANCE OF THUNDERSTORMS BEGINNING THURSDAY OR THURSDAY NIGHT AND CONTINUING THROUGH FRIDAY NIGHT. MODERATE RIVER FLOODING IS OCCURRING ALONG PARTS OF THE MISSISSIPPI RIVER. SEE THE APPROPRIATE FLOOD STATEMENT FOR SPECIFIC DETAILS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. && FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1 MOZ034-041-042-047>051-059-072-111100- MONROE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE-CALLAWAY-MONTGOMERY- GASCONADE-CRAWFORD- 551 AM CDT TUE JUN 10 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MISSOURI...EAST CENTRAL MISSOURI AND NORTHEAST MISSOURI. .DAY ONE...TODAY AND TONIGHT AREAS OF DENSE FOG REDUCING VISIBILITIES TO ONE QUARTER OF A MILE CAN BE EXPECTED UNTIL MID MORNING. MODERATE RIVER FLOODING IS OCCURRING ALONG PARTS OF THE MISSISSIPPI RIVER. SEE THE APPROPRIATE FLOOD STATEMENT FOR SPECIFIC DETAILS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THERE IS A CHANCE OF THUNDERSTORMS BEGINNING THURSDAY OR THURSDAY NIGHT AND CONTINUING THROUGH FRIDAY NIGHT. MODERATE RIVER FLOODING IS OCCURRING ALONG PARTS OF THE MISSISSIPPI RIVER. SEE THE APPROPRIATE FLOOD STATEMENT FOR SPECIFIC DETAILS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. && FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1 GKS
The national radar mosaic for the moment the first event began.
1 hail. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Missouri in 2008Every state in 2008This day in weather historyWarnings in Missouri, June 2008
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 117421.